International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 413-415
Congruences involving generalized Frobenius partitions
Department of Science and Mathematics, Cedarville College, Cedarville 45314, OH, USA
Received 19 June 1992; Revised 10 July 1992
Copyright © 1993 James Sellers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The goal of this paper is to discuss congruences involving the function ,
which denotes the number of generalized Frobenius partitions of with colors whose order is
under cyclic permutation of the colors.